# SDR UIEA2017050200687

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 77,286 hours, 15,105 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Part number: 69B118561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT AT KEELBEAM LOWER PANEL SUPPORT STA 1150, LBL 5.5. REMOVED DAMAGED AREA PART IAW SRM 51-40-02-0G-0 REV 36. FABRICATED THE PART IAW EI NR T2017P53M-944 REV 0. INSTALLED IAW SRM 51-40-02-0G-0 REV 36 AND DWG NR 65B10545 SHEET 7 REV C AND SHEET 4 REV D. JOB COMPLETED AND CONITION CHECK NORMAL.
